# SDR 05FDEA04314

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 35,729 hours, 21,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST THRUST REVERSER TORQUE BOX FWD FRAME CRACKS.  COMPLIED WITH EA 6-7830-923658 EXHAUST THRUST REVERSER TORQUE BOX FWD FRAME CRACKS PART 1.
